Periodic solutions of a discrete nonautonomous Lotka-Volterra predator-prey model with time delays

Rui Xu, M. A. J. Chaplain, F. A. Davidson

    Research output: Contribution to journalArticlepeer-review

    12 Citations (Scopus)

    Abstract

    A discrete periodic two-species Lotka-Volterra predator-prey model with time delays is investigated. By using Gaines and Mawhin's continuation theorem of coincidence degree theory, a set of easily verifiable sufficient conditions are derived for the existence of positive periodic solutions of the model.
    Original languageEnglish
    Pages (from-to)823-831
    Number of pages9
    JournalDiscrete and Continuous Dynamical Systems: Series B
    Volume4
    Issue number3
    DOIs
    Publication statusPublished - 2004

    Keywords

    • Discrete predator prey model
    • Time delay
    • Periodic solution
    • Coincidence degree

    Fingerprint Dive into the research topics of 'Periodic solutions of a discrete nonautonomous Lotka-Volterra predator-prey model with time delays'. Together they form a unique fingerprint.

    Cite this